Adult Gelastic and Dacrystic Seizure and Hashimoto's Encephalopathy
Hi, I am a 25 y/o female who has within the past 4 months developed sudden gelastic seizures, followed by crying, and more recently now have dacrystic seizures as well.
I have within these few months been diagnosed with Hashimoto's Encephalopathy. Are the two related? I was of the belief that the H.E. caused the seizures, because I thought they were my nerves "misfiring" but now that I have been informed that they are indeed seizures, I found that the usual cause is Hypothalamic Hamartoma. Should I be concerned???? My MRI's show lesions in the temporal lobe, from the H.E., so could it just be a more rare side effect/symptom that no one else has, or should I be concerned about tumors??? Unfortunately, there is almost no info on H.E. as it is, and even less about adult gelastic seizures!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.